# SDR 08FDEA03235

- Difficulty date: August 4, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 19,142 hours, 10,216 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5796000720000
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP LOWER SURFACE IS DENTED INBD OF THE FLAP TRACK.  UPON FURTHER INVESTIGATION THE DENT WAS FOUND TO BE GOUGED.  BLENDED GOUGE   SMOOTH IAW SRM 51-73-10.  FLAP SKIN WAS FOUND TO BE OUT OF LIMITS IAW SRM 57-50-00; PG 108.  REPAIRED LOWER SKIN IAW SRM 57-50-00, PGS 222-226.
